# SDR CALA2019120302120

- Difficulty date: November 29, 2019
- Submitted: December 3, 2019
- Operation: Air carrier
- Aircraft: N491UA
- Make and model: Airbus A320-232
- Aircraft serial: 1741
- Aircraft time: 56,406 hours, 24,392 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Angle
- Part number: D533260120795
- Condition: Cracked
- Location: Rh Aft Keel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AFT KEEL BEAM SIDE PANEL. LOWER FORWARD ANGLE HAS CRACK AT L OWER FASTENER. DOT E940. AD RELATED TASK "REPAIR PER EA 5331-017 18 OP 08 BEFORE NEXT FLIGHT" (SUPPORT TASK) PER HAECO LCQ NR# 92 90253 REPAIRED CRACK AND REPLACED TI-ANGLE AT RH AFT KEEL BEAM SIDE PA NEL IAW ECRA 5331-02529.ACCOMPLISH INITIAL INSPECTION AT WING FU SELAGE FAIRING SUPPORT STRUCTURE PER PART 2 OF ECRA 5311-02529 ON OR BEFORE 54,392 TOTAL AIRCRAFT FLIGHT CYCLES OR 116,406 TOTA L AIRCRAFT FLIGHT HOURS,WHICHEVER COMES FIRST.ACCOMPLISH THE REP EAT INSPECTIONS AT INTERVAL NOT TO EXCEED 5,000 FC OR 10,000 FH, NR 9290253. WHICHEVER COMES FIRST THEREAFTER. ALL WORK ACCOMPLISHED ON HAECO APPROVED DIP TO ACCOMPLISH INSPECTION AT WING TO FUSELAGE FAIRING SUPPORT STRUCTURE PER PART 2 OF ECRA 5331-02529 ON OR BEFORE 54,392 TOTAL FLIGHT CYCLES OR 116,406 TOTAL AIRCRAFT FLIGHT HOURS, WHICHEVER COMES FIRST. ACCOMPLISH REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED 5,000 FLIGHT CYCLES OR 10,000 FLIGHT HOURS, WHICHEVER COMES FIRST, THEREAFTER. TOMC-APPROVAL FROM SC1ELBYC COMMENT QC QC REVIEWED. RECORDS UPDATE INIT: 54,392 TAFC OR 116,406 TAFHWHICHEVER COMES FIRST INIT WILL AUTO ITO TO RIR -2796 RIR: 5,000 FC OR 10,000 FH WHICHECER COMES FIRST...SN
